Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 311-318
http://dx.doi.org/10.1155/S0161171284000338

Weak continuity and almost continuity

Department of Mathematics, Francis Marion College, Florence, South Carolina 29501, USA

Received 28 March 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. A. Rose, “Weak continuity and almost continuity,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 311-318, 1984. https://doi.org/10.1155/S0161171284000338.